# SDR U2RA2021080640048

- Difficulty date: June 25, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 47,819 hours, 9,048 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: F5547108400000
- Part serial: TS6197
- Condition: Delaminated
- Location: Rudder
- Part time: 47,819 hours, 9,048 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO SIA ENGINEERING COMPANY NRC AFM0386:  DURING 12Y MAINTENANCE CHECK, FOUND INDICATION OF "LIQUID INGRESSION" ON THE RUDDER; 50MM X 50MM, TRAILING EDGE UPPER AREA (2ND FASTENER FROM THE TOP OF THE RUDDER).  PERFORMED BONDED REPAIR OF RUDDER TRAILING EDGE PER AIRBUS SRM 55-41-13-300-018 AND 51-77-10-911-004.
